# SDR YENA20151213641

- Difficulty date: December 13, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 27,047 hours, 16,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AT APPROXIMATELY FL 220, SMOKE IN AFT CABIN ALONG WITH BURNING ODOR THROUGHOUT CABIN.  SLIGHT ODOR IN COCKPIT 10 MIN LATER.  PACK 2 FAIL FOLLOWED BY BLEED 2 FAIL APPEARED.  PERFORMED SMOKE/ABNORMAL ODOR IN CABIN/COCKPIT CHECK IAW TSM 21-20-00-810-801A.  FOUND NR 2 ACM TO BE AT FAULT MEL APPLIED.
